Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

138 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am having hypertension, 130/90, on medicine, should I stop taking ?

I am having hypertension, 130/90, on medicine, should i stop taking salt completely, not even in cooking?
Will this help in lowering of BP? If i completely stop taking salt, will it have any adverse effect on health?
Fri, 4 Mar 2011
Report Abuse
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi;
No please do not stop salt completely as it is one of the basic necessary element of our body only reduce the intake .Not taking salt is also not good for our health .More than the salt you should be particular in taking medicines for hypertension & you should be fine.
thanks
I find this answer helpful
  User's Response
mehak's  Response
salt is also necessary for your body... just control its quantity to the minimum... do not stop it...
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello sir, I M MEDICAL OFFICER IN UP HEALTH DEPARTMENT.I HV GOT HYPERTENSION PROBLEM FROM SOME MONTHS MY DIASTOLIC BP IS 90-100 ALWAYS AND SYSTOLIC 120-130FOR THAT I M TAKING MEDICINE BUT NOT REGULERLY.SOME AMOUNT OF PROTEN ALSO PRESENT IN MY URINE(10-20 MG/DL) MY S.CREATININE IS 1.3 WHILE BUN IS NORMAL.....MY HT IS 1.78 WT 86 AND AGE 32........WHAT SHOULD I DO PLZ SUGGEST

doctor1 MD

Does mastrubation causes increase in blood pressure??what are the best ways to reduce my blood pressure...My name is Jithesh...I m 23 yr old..weight 69kg..height 172...my BP readings last time taken was 130/70...my BP reading when detected was 170/90..after that I consulted doctor..I ve kidneys tests and MRA scanning..no problems were detected..I have tablets regularly...kindly suggest me some ways to reduce my BP without taking medicines...I lost my Merchant Navy job due to this reason..please help

doctor1 MD

Hi I have a question, my father is experiencing hypertension, his blood pressure is measured to be the following for the past days: 160/80, 170/80, 160/100 - these are all taken via the manual sphygmo. however when we measure with a digital blood pressure monitor, it even raises up to 200/90 he s 66 years old, we re using OMRON SEM-1. he s taking micardis 80mg as maintenance but a doctor suggested he change to coversyl plus. he s diabetic as well. what could we do?

Recent questions on  Hypertension

doctor1 MD

i have high blood pressure and i have taken my medicine. i have a bump on the side of my head. it havent got big or anything. and my doctor told me to not bother it if it is not bothering me. well it is starting to bother me a little. and the side of my head by my ear keeps jumping and like numbness go towards my teeth. what that might be

doctor1 MD

dear sir,i am 35 year old. having the ED problem since form 2 year, as i consulated with doctor, they have tested me the sugar BP & TESTOSTERONE (FREE) found evernting normal. and suggested me the Nano leo cap twice a day for three month. Kindly requesting to give us the suggescation regarding this .

doctor1 MD

Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two 20mg instant release Adderalls a day. My blood pressure is normal on a daily basis, but high blood pressure and heart disease does run in my family. My concern is in regards to Erectile Disfunction. It is a real self confidence killer! My penis doesn't get fully erect when I'm about to have sex, its hard but not where it can stay up the air hard..excuse the reference. Also some other times it will get hard, but it will not stay that way for long amounts of time. Does anyone know why this could be? I also have trouble staying hard. For example if it slips out, there is a switch of positions,or the slightest distraction, it wont remain hard. I take adderall but don't notice a difference in this when I take it and when I don't. I exercise regularly (4-5x a week) and eat relatively healthy(for a college student). I am stressed a lot and i know that could be a cause of my problems. but does anyone have any ideas? Also is it to early for someone my age (22) to take pills such as viagra or cialis? What are the long term side effects?

doctor1 MD

I dont get proper eraction while performing sex,In past I was brown sugar addict,now I have got dibetis and high blood pressure but my main problem is not getting proper erection of penis can you give me an appointment timing and day where I can discuss my problems face to face or suggest me any sexologist who can give me proper treatment.
Thanking you in anticipation
Your's faithfully
SHIRISH ANDHARI

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...